# SDR AALA202405200687

- Difficulty date: May 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 31,251 hours, 10,134 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164907495
- Condition: Odor
- Location: Extract
- Part time: 21,664 hours, 7,991 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY LOUD HUMMING SOUND WHICH SOON AFTER VENT EXTRACT FAULT APPEARED FOLLOWED BY AN ELECTRICAL SMOKE SMELL WHICH DISSIPATED SHORTLY AFTER. **SUPPLEMENTAL REPORT FOR AALA202405170687: REPLACED EXTRACT AVIONICS FAN PER AMM 21-26-51.** (CLOSED)
